On the Application of Variation Techniques to the Ray Theory of Radio Propagation
Article first published online: 7 DEC 2012
Copyright 1969 by the American Geophysical Union.
Volume 4, Issue 8, pages 667–678, August 1969
How to Cite
1969), On the Application of Variation Techniques to the Ray Theory of Radio Propagation, Radio Sci., 4(8), 667–678, doi:10.1029/RS004i008p00667.(
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Received: 3 FEB 1969
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!